MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM10060
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Codes Restenosis (4576); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent graft placement procedure, the stent allegedly compressed after it was deployed.It was further reported that the fracture was noted several days after deployment.There was no reported patient injury.
 
Event or Problem Description
It was reported that approximately sometime post a stent graft placement, the stent allegedly compressed.It was further reported that the stent was allegedly found to be fractured.Furthermore, the patient allegedly experienced restenosis.Evidently, another stent graft placement and post dilatation with a balloon was performed within the stent area to treat restenosis.The patient is reported to be stable now.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 04/2024), g3.H11: b5, d4, e1, h1, h6 (patient).H11: section a through f the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor images provided which leads to inconclusive result.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: the relevant labeling for this product was reviewed.Holding and handling of the system throughout deployment was found sufficiently described.With regards to pta, the instructions for use states, "pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated.", and "post dilation of the covered stent must be performed using an appropriately sized pta balloon catheter to avoid damage to the covered stent.The covered stent cannot be post dilated beyond its labelled diameter".Regarding accessories the instructions for use state: "(.) 0.035 inch guidewire of appropriate length to allow safe delivery of the covered stent and removal of the delivery system.Introducer sheath with appropriate inner diameter".The packaging pictograms indicate the use of a 8f introducer.The instructions for use also states, "stent fracture", and "thrombotic occlusion, restenosis of the target lesion requiring reintervention" as potential complications that may occur.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20030102
Report Number9681442-2024-00232
Device Sequence Number7335698
Product Code PFV
UDI-Device Identifier00801741106392
UDI-Public(01)00801741106392(17)240414(10)ANGR1548
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Catalogue NumberAVSM10060
Device Lot NumberANGR1548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/29/2024
10/02/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/25/2024
10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown